Applied Mathematics

Volume 4, Issue 10 (October 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

On Continuous Programming with Support Functions

HTML  Download Download as PDF (Size: 158KB)  PP. 1441-1449  
DOI: 10.4236/am.2013.410194    3,110 Downloads   4,515 Views  Citations


A second-order Mond-Weir type dual problem is formulated for a class of continuous programming problems in which both objective and constraint functions contain support functions; hence it is nondifferentiable. Under second-order strict pseudoinvexity, second-order pseudoinvexity and second-order quasi-invexity assumptions on functionals, weak, strong, strict converse and converse duality theorems are established for this pair of dual continuous programming problems. Special cases are deduced and a pair of dual continuous problems with natural boundary values is constructed. A close relationship between the duality results of our problems and those of the corresponding (static) nonlinear programming problem with support functions is briefly outlined.

Share and Cite:

Husain, I. , Shrivastav, S. and Shah, A. (2013) On Continuous Programming with Support Functions. Applied Mathematics, 4, 1441-1449. doi: 10.4236/am.2013.410194.

Cited by

[1] Generalized Second-Order Duality for a Class of Nondifferentiable Continuous Programming Problems
Proceedings of the Third International Conference on Soft Computing for Problem Solving. Springer India, 2014
[2] Generalized Second-Order Duality for a Continuous Programming Problem with Support Functions
Studies in Mathematical Sciences, 2013

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.